# SDR 20001102SH029

- Difficulty date: October 16, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Aircraft: N1118N
- Make and model: Robsin R22BETA
- Aircraft serial: 1780
- Engine: Lyc O320B2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Retainer
- Condition: Broken
- Location: Gascolator
- Part time: 3,873 hours
- Component: Gascolator
- Component part number: A6661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE GASCOLATOR BOWL RETAINING WIRE BROKE WHILE BEING ASSEMBLED.  THE BREAK OCCURRED AT THE FLATTENED PART UNDER THE SCREW.  IF THE BREAK HAD OCCURRED DURING FLIGHT, IT WOULD HAVE CAUSED A MASSIVE FUEL LEAK.  (X)
